# SDR CALA9600912

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Cracked
- Location: Bs 1348
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A FOUR INCH CRACK IN STIFFENER WEB INSIDE VERTICAL FIN ABOVE S-DUCT AT STA 1348.  THE CRACK WAS STOPPED DRILLED, A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-40-2, 51-30-2 AND MM 51-20-11.
